JournalsjemsVol. 18, No. 8pp. 1675–1705

Complete bounded embedded complex curves in C2\mathbb C^2

  • Antonio Alarcón

    Universidad de Granada, Spain
  • Francisco J. López

    Universidad de Granada, Spain
Complete bounded embedded complex curves in $\mathbb C^2$ cover
Download PDF

Abstract

We prove that any convex domain of C2\mathbb C^2 carries properly embedded complete complex curves. In particular, we give the first examples of complete bounded embedded complex curves in C2\mathbb C^2.

Cite this article

Antonio Alarcón, Francisco J. López, Complete bounded embedded complex curves in C2\mathbb C^2. J. Eur. Math. Soc. 18 (2016), no. 8, pp. 1675–1705

DOI 10.4171/JEMS/625